# SDR FDEA201007282699

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 660-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB INBD SUPPORT ANGLE, S17L, BS 660-680, HAS CORROSION AROUND FASTENER AND SCRATCH MARKS ON SEVERAL AREAS. REMOVED CORROSION IAW SRM 51-10-02; ORIG. MATL. = .090", LOSS = .015", REMAINING   = .075", OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL3, PAGE 103. R & R CREASEBEAM CHORD, BS 660-750, LT, INBD, IAW SRM 51-40-02/ 51-20-05. (PN   143N8328-53).
